Jump to content
CrazyBoards.org

Cymbalta withdrawal


Recommended Posts

I can't even focus.

Let's bullet point, and pray one of you can understand.

- Been on 90mgs for a while, dropped to 60.

- Super Anxious

- Rushing sound in my ears

- Myclonic jerks. Strangely MORE taking less of it.

- I feel like i'm going to pass out/throw up

- My muscles are tense. Like more than normal tense.

I can't even explain it properly. I just feel like crap. Not that I was great before.

I need to go off it totally before I can start the Remeron. Can I break open the capsules and do this slower? Will it affect how the drug is absorbed? How slowly do I do this?

Ok that's enough. If I keep venting i'll start triggering you all. Help.

Link to comment
Share on other sites

BLJ I've never withdrawn from cymbalta but I've withdrawn from effexor and have had many of the symptoms you listed. So sorry you're going through this. Are you titrating down?

I recommend calling a pharmacist right now to see about breaking a time release open. I'm pretty sure you can't do that but maybe I'm wrong.

Gracie

Link to comment
Share on other sites

Damn, that sounds like hell on a stick. Is there another tapering schedule you could try - like alternating from 90 to 60 every other day for a while? Other thing that comes to mind is, this tapering down is probably going to be the WORST of it. With that in mind, maybe you should consider holding off on going off cymbalta until you're seeing tdoc regularly again? It's less than a week, if I remember correctly, and even if she can't help with the physical discomfort, you'll have more support in other areas. That could be completely daft, but I think it's what I'd consider.

Link to comment
Share on other sites

I've never taken cymbalta, but went cold turkey off of effexor and it was hell on wheels.

If it's anything like that, youve got my sympathies.

When they messed my meds up last year, I was given klonopin to help with the withdraw. It helped, but only in short bursts. So I went thru the benzo really fast.

Does pdoc have any suggestions on how to get thru this with minimal damage?

With the effexor withdrawl, I just suffered thru it. It was so bad I called my kids to say I loved them cuz I didn't think I was gonna make it.

It seems it took a week to get thru the worst of it. After two weeks, I was pretty normal.

I wouldn't take effexor again if it was the last med available.

Link to comment
Share on other sites

I'm pretty sure the slow release part is in the beads, not the capsule.

accoding to rxlist:

Each capsule contains enteric-coated pellets of 22.4, 33.7, or 67.3 mg of duloxetine hydrochloride equivalent to 20, 30, or 60 mg of duloxetine, respectively

enteric-coated defined as

Coated with a material that permits transit through the stomach to the small intestine before the medication is released.

The term "enteric" means "of or relating to the small intestine."

Link to comment
Share on other sites

  • 1 month later...

I can't even focus.

Let's bullet point, and pray one of you can understand.

- Been on 90mgs for a while, dropped to 60.

- Super Anxious

- Rushing sound in my ears

- Myclonic jerks. Strangely MORE taking less of it.

- I feel like i'm going to pass out/throw up

- My muscles are tense. Like more than normal tense.

I can't even explain it properly. I just feel like crap. Not that I was great before.

I need to go off it totally before I can start the Remeron. Can I break open the capsules and do this slower? Will it affect how the drug is absorbed? How slowly do I do this?

Ok that's enough. If I keep venting i'll start triggering you all. Help.

Link to comment
Share on other sites

;):) :) I am so TIRED of Eli Lilly's bull-- (sorry for the emotion, I am currently going through Cymbalta withdrawals myself) They released a statement to the endless complaints that they got about these side affects and withdrawal problems...and they gave their advice... "Our best advice to those suffering the ill effects of Cymbalta is to remain on a lowered dosage, twice daily instead of once daily."

^_^ Some of these 'brain zaps' have been permanent in some patients (so far, there aren't any long term studies out there) as well. If you haven't experienced them, bless you and I pray that you don't. (Kind of a feeling like your brain is vibrating inside your skull) Please, hang in there, and drink LOTS of fluids to flush out your system. I've found that gatorade helps some with the headaches. Stay in good touch with your doc and the people on this site. Best of luck to you! :P

Link to comment
Share on other sites

;):):) I am so TIRED of Eli Lilly's bull-- (sorry for the emotion, I am currently going through Cymbalta withdrawals myself) They released a statement to the endless complaints that they got about these side affects and withdrawal problems...and they gave their advice... "Our best advice to those suffering the ill effects of Cymbalta is to remain on a lowered dosage, twice daily instead of once daily."

^_^ Some of these 'brain zaps' have been permanent in some patients (so far, there aren't any long term studies out there) as well. If you haven't experienced them, bless you and I pray that you don't. (Kind of a feeling like your brain is vibrating inside your skull) Please, hang in there, and drink LOTS of fluids to flush out your system. I've found that gatorade helps some with the headaches. Stay in good touch with your doc and the people on this site. Best of luck to you! :P

Ive tried for years to come off this drug but cant as I feel so crap when trying to come off ! brain zaps are hell !

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...